Les courbes de Shimura
Journal de théorie des nombres de Bordeaux, Volume 1 (1989) no. 1, pp. 89-102.
@article{JTNB_1989__1_1_89_0,
     author = {M. Van der Put},
     title = {Les courbes de {Shimura}},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {89--102},
     publisher = {Universit\'e Bordeaux I},
     volume = {1},
     number = {1},
     year = {1989},
     zbl = {0723.14018},
     mrnumber = {1050268},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/item/JTNB_1989__1_1_89_0/}
}
TY  - JOUR
AU  - M. Van der Put
TI  - Les courbes de Shimura
JO  - Journal de théorie des nombres de Bordeaux
PY  - 1989
DA  - 1989///
SP  - 89
EP  - 102
VL  - 1
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/item/JTNB_1989__1_1_89_0/
UR  - https://zbmath.org/?q=an%3A0723.14018
UR  - https://www.ams.org/mathscinet-getitem?mr=1050268
LA  - fr
ID  - JTNB_1989__1_1_89_0
ER  - 
%0 Journal Article
%A M. Van der Put
%T Les courbes de Shimura
%J Journal de théorie des nombres de Bordeaux
%D 1989
%P 89-102
%V 1
%N 1
%I Université Bordeaux I
%G fr
%F JTNB_1989__1_1_89_0
M. Van der Put. Les courbes de Shimura. Journal de théorie des nombres de Bordeaux, Volume 1 (1989) no. 1, pp. 89-102. https://jtnb.centre-mersenne.org/item/JTNB_1989__1_1_89_0/

[1] V.G. Drinfeld. Coverings of p-adic symmetric regions, Funct. Analysis and its appl. 10 (1976) n°2, 107-115. | MR | Zbl

[2] B.W. Jordan & R.A. Livné. Local Diophantine Properties of Shimura curves. Math. Ann. 270, 235-248 (198). | MR | Zbl

[3] T. Katsura & F. Oort. Families of supersingular abelian surfaces. Compositio Math. 62, 107-167 (1987). | Numdam | MR | Zbl

[4] K.A. Ribet. On modular representations of Gal(Q/Q) arising from modular forms. (Preprint Sept. 19, 1988).

[5] K.A. Ribet. Bimodules and abelian surfaces. (Preprint, August 10, 1988, PAM-423, Berkeley).